Birational models for varieties of Poncelet curves

Autor(en): Toma, M
Stichwörter: Mathematics; VECTOR BUNDLES
Erscheinungsdatum: 1996
Herausgeber: SPRINGER VERLAG
Journal: MANUSCRIPTA MATHEMATICA
Volumen: 90
Ausgabe: 1
Startseite: 105
Seitenende: 119
Zusammenfassung: 
We consider Poncelet pairs (S, C), where S is a smooth conic and C is a degree-e plane curve having the Poncelet property with respect to S. We prove that for c > 4 the projection (S, C) --> C is generically one-to-one and use this to describe a birational model of the variety of Poncelet curves for c odd.
ISSN: 00252611
DOI: 10.1007/BF02568296

Show full item record

Google ScholarTM

Check

Altmetric